Vol. 20(2019) No. 1


Open access

  Caristi-like condition. Existence of solutions to equations and minima of functions in metric spaces
Volumes Selection

Fixed Point Theory, Volume 20, No. 1, 2019, 31-58, February 1st, 2019

DOI: 10.24193/fpt-ro.2019.1.03

Authors: A.V. Arutyunov, B.D. Gel'man, E.S. Zhukovskiy and S.E. Zhukovskiy

Abstract: In the paper, there were studied Caristi-like conditions that guaranteed existence of a minimum of a function on a metric space. For functions dependent on a parameter, there were obtained conditions for existence of a minimum for each value of the parameter. These results were applied to derive conditions for fixed point and coincidence point existence for mappings in metric spaces. For mappings dependent on a parameter, there were obtained conditions of coincidence point existence for each value of the parameter.

Key Words and Phrases: Caristi-like conditions, coincidence point, fixed point.

2010 Mathematics Subject Classification: 54H25, 49J53, 47H10.

Published on-line: February 1st, 2019.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review